# SDR AALA202304202003

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A320*
- Aircraft serial: 3879
- Aircraft time: 45,365 hours, 18,055 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fork
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT STATES 4R DOOR DIFFICULT TO DISARM. MAINTENANCE CLEANED AND LUBED R4 DOOR TELESCOPIC FORKS (AALA202304202003) AND GIRT BAR FLOOR FITTINGS. (AALA202304200291) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED OF THE DOOR ARMIING AND DISARMING SYSTEM WITH NO DEFECT NOTED.
